# SDR AMTA200700159

- Difficulty date: March 23, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 2540 · Lavatories
- Part: Mount
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT LAV OB MOUNT CORRODED (ON LAV) BS 952, LBL 49.5.  REMOVED AND REPLACED LT AFT MOUNT IAW SRM 25-46-99.  REPLACEMENT MOUNT FABRICATED IAW EA 737-2500-09-A0716.  (K)
